# SDR DALA2023040502631

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF TO AMDS 5211-3001-4L: INCORRECT MINIMUM PIN EXTENSION OF ROTARY SNUBBER ON L4 DOOR, CORRECTIVE ACTION: SUMMARY OF NRC 00538: ROTARY SNUBBER P/N: 70577-43 S/N: 00914 WAS REMOVED AND WAS INSTALLED SERVICEABLE ROTARY SNUBBER P/N: 70577-43 S/N: 15643 PER B757-200 AMM 52-11-10 (2699015)
